# SDR USAA2012080800007

- Difficulty date: July 15, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON OUTBOARD UPPER COUPLING POSITION AT FR66, S23L, Y1723.  REPLACED OUTBOARD UPPER COUPLING AT FR66, S23L, Y1723 IAW A319 SRM 51-72-11.
